# SDR ASAA2024010348679

- Difficulty date: January 3, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065005300
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 38; (74009) R/H INNER FLAP UPPER SURFACE I/B SURFACE CORROSION GROUNDED - YES. REMOVED CORROSION ORIG .023 MATERIAL LOSS .004 REMAINING .019 HFEC AND DVI NO DEFECTS NOTED, REMOVED AND REINSTALLED FASTENERS FOUND TO BE WITHIN LIMITS, RESTORED COATINGS REF ASA EA CMPT-57EA-02054 REV 00 THIS IS CAT A REPAIR NO FURTHER ACTION REQUIRED
